Non-integrability of the equations of heavy gyrostat
Compositio Mathematica, Volume 82 (1992) no. 3, pp. 275-291.
@article{CM_1992__82_3_275_0,
     author = {Gavrilov, Ljubomir},
     title = {Non-integrability of the equations of heavy gyrostat},
     journal = {Compositio Mathematica},
     pages = {275--291},
     publisher = {Kluwer Academic Publishers},
     volume = {82},
     number = {3},
     year = {1992},
     mrnumber = {1163218},
     zbl = {0748.70003},
     language = {en},
     url = {http://www.numdam.org/item/CM_1992__82_3_275_0/}
}
TY  - JOUR
AU  - Gavrilov, Ljubomir
TI  - Non-integrability of the equations of heavy gyrostat
JO  - Compositio Mathematica
PY  - 1992
SP  - 275
EP  - 291
VL  - 82
IS  - 3
PB  - Kluwer Academic Publishers
UR  - http://www.numdam.org/item/CM_1992__82_3_275_0/
LA  - en
ID  - CM_1992__82_3_275_0
ER  - 
%0 Journal Article
%A Gavrilov, Ljubomir
%T Non-integrability of the equations of heavy gyrostat
%J Compositio Mathematica
%D 1992
%P 275-291
%V 82
%N 3
%I Kluwer Academic Publishers
%U http://www.numdam.org/item/CM_1992__82_3_275_0/
%G en
%F CM_1992__82_3_275_0
Gavrilov, Ljubomir. Non-integrability of the equations of heavy gyrostat. Compositio Mathematica, Volume 82 (1992) no. 3, pp. 275-291. http://www.numdam.org/item/CM_1992__82_3_275_0/

[1] Ablowitz, M.J., Ramani, A. and Segur, H.: J. Math. Phys. 21 (1980), 715. | MR | Zbl

[2] Alder, M. and Van Moerbeke, P.: Algebraic Completely Integrable Systems: A Systematic Approach, Academic Press, to appear.

[3] Bruns, H.: Acta Math. 11 (1887), 25-96. | JFM

[4] Gavrilov, L.: Non-integrability of a class of differential equations which are not of Painlevé type, Compt. Rend. Acad. Bulg. Sci. 41 (1988), 21-24. | MR | Zbl

[5] Gavrilov, L.: On the integrable cases of the equations of heavy gyrostat, Annuaire de l'Universite de Sofia Mécanique 80 (1986) in Russian.

[6] Gavrilov, L.: Remarks on the equations of heavy gyrostat, Compt. Rend. Acad. Bulg. Sci. 42 (1989), 17-20. | MR | Zbl

[7] Golubev, V.V.: Lectures on the integration of equations of motion of a rigid body about a fixed point,Haifa: Israel, 1960. | MR | Zbl

[8] Gorr, G.V.: Kudryashova, L.V. and Stepanova, L.A.: Classical problems in rigid body dynamics,Naukova Dumka: Kiev, 1978 in Russian.

[9] Griffiths, P. and Harris, J.: Principles of Algebraic Geometry, Wiley-Interscience, New York (1978). | MR | Zbl

[10] Horn, J.: J. Reine und Angew. Math 116 (1896), 265-306 and J. Reine und Angew. Math. 117 (1897), 104-128, 254-266. | JFM

[11] Husson, Ed.: Recherche des intégrales algébriques dans le mouvement d'un solide pesant autour d'un point fixe, Ann. Fac. Sci. Univ. Toulouse Serie 2 8 (1906), 73-152 and Acta Math. 31 (1907), 71. | JFM | Numdam

[12] Keis, I.A.: PMM USSR 28 (1964), 633-639. | Zbl

[13] Kozlov, V.V.: Methods for Qualitative Analysis in Rigid Body Dynamics, Moscow University Press, Moscow (1980). | MR

[14] Lesfari, A.: Abelian surfaces and Kowalewski's top, Ann. Scient. Ec. Norm. Sup. 4e série 21 (1988), 193-223. | Numdam | MR | Zbl

[15] Yehia, H.M.: J. Mecan. Theor. Appl. 5 (1986), 747-754. | MR | Zbl

[16] Yehia, H.M.: Mech. Res. Commun. 13 (1986), 169-172. | MR | Zbl

[17] Yoshida, H.: Celest. Mech. 31 (1983), 363-379 and 31 (1983), 381-399. | MR | Zbl

[18] Ziglin, S.L.: Funct. Anal. Appl. 16 (1983), 181-189 and 17 (1983), 6-17. | Zbl